# SDR SWAA2022051205526

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 51,881 hours, 33,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT LOCATOR; ESCAPE HACTH AND ESCAPE LIGHT INOP / [01] R&R POWER SUPPLY BATTERY PACK (M1668); OPS NORMAL AT THIS TIME. 737 AMM 33-51-06.
